Asymptotic behavior of solutions to drift-diffusion system with generalized dissipation

Takayoshi Ogawa, Masakazu Yamamoto

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


We show the global existence and asymptotic behavior of solutions for the Cauchy problem of a nonlinear parabolic and elliptic system arising from semiconductor model. Our system has generalized dissipation given by a fractional order of the Laplacian. It is shown that the time global existence and decay of the solutions to the equation with large initial data. We also show the asymptotic expansion of the solution up to the second terms as t → ∞.

Original languageEnglish
Pages (from-to)939-967
Number of pages29
JournalMathematical Models and Methods in Applied Sciences
Issue number6
Publication statusPublished - 2009 Jun


  • Asymptotic profiles.
  • Decay of solution
  • Drift-diffusion system
  • Fractional order derivatives
  • Keller-Segel equations
  • Large data global solutions


Dive into the research topics of 'Asymptotic behavior of solutions to drift-diffusion system with generalized dissipation'. Together they form a unique fingerprint.

Cite this